# SDR HNAA2022022000081

- Difficulty date: February 17, 2022
- Submitted: February 20, 2022
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 38,264 hours, 34,465 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  907     21-01  2476713  17FEB22  CHA  CLOSE
      BURNING SMELL NOTED ON FLT DECK SHORTLY  FOLLOWED BY AUTOPILOT FAIL ON EICAS
  
FACT  18FEB22  14:12  CHA
            CHECKED CMC MESSAGES NO RELAVENT MSGS REGUARDING A/C. PERFORMED PRE FLIGHT OPS CHECK OF A/P, NO DISCREPANCES FOUND WITH A/P OPS CHECK THIS TIME
